# SDR 29GA2015072300004

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 32,593 hours, 36,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 7252110
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK MAIN DOOR DIFFICULT TO CLOSE.  REPLACED GAS SPRING ON STAIRS, OPS CHECKED GOOD.
